# SDR DXTA2025081504612

- Difficulty date: August 14, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N963QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0416
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR IS DIFFICULT TO OPEN. HAD TO CYCLE IT COUPLE TIMES TO GET AMBER DOOR OPEN LIGHT OUT CORRECTIVE ACTION: FOUND DOOR TOO FAR FORWARD IN FRAME (0.050 FWD AND 0.200 AFT).   ADJUSTED DOOR AFT TO 0.125" FWD CLEARANCE AND 0.125" AFT CLEARANCE. PERFORMED MULTIPLE SATISFACTORY CYCLES OF PAX DOOR. NO FAULTS FOUND. RETURNED AIRCRAFT INTERIOR PANELS TO ORIGINAL POSITIONS. IAW AMM 52-10-00.
